My husband has RA. He has had his pericardial sac removed due to buildup of fluid and also a thoracentisis ~ where they sealed his left side to prevent the buildup of fluid. So he now can breathe better. He now has a full feeling in his stomach. Could RA fluid accumulate there. In the past surgeries the fluid has solidified and they had to peel if off from this heart and lung. What should he do?
There is no fluid accumulation in the stomach, probably he may be suffering from bloating due to gas. Other possibilities like gastritis, infection, irritable bowel syndrome and etcetera may present fullness in the stomach.
Avoid taking too much NSAIDs. Use tablet Nexium before breakfast for one week. If symptoms not improved, please consult your doctor he will examine and treat you accordingly.
Hope I have answered your query. Let me know if I can assist you further.
Regards, Dr. Penchila Prasad Kandikattu
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]